# SDR UIEA2012042500162

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP ELECTRICAL HARNESS DAMAGED.  NR 1 ENG AT 6 O'CLOCK POSITION NEAR DRAIN TUBE.  REPAIRED FIRE LOOP WIRE HARNESS IAW WDM 20-10-13.
